# SDR DALA2017121908720

- Difficulty date: December 17, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 70,154 hours, 51,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT AT ROWS 12,13,AND 14.  REPLACED BATTERIES IN THE POWER SUPPLY.
